# SDR SWAA2022021154019

- Difficulty date: April 17, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bracket
- Condition: Chafed
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBD FLAP DEFLECTION RIB HAS CHAFFING DAMAGE AT UPPER T/E PANEL ATTACH BRACKET.. / COMPLETED REPAIR TO DEFLECTION CONTROL RIB UPPER TAB IAW SRM 57-51-02-2R-4.
